# SDR SWIA202157497

- Difficulty date: February 5, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Nlg Ww Bs 215
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR WHEEL WELL FS215 RBL6 VERTICAL "Z" MEMBER IS CRACKED AT TOP FASTENER HOLE.     (C-CHECK RO 4/12/2021)    REPAIRED DAMAGE BY CUTTING OUT CRACK IAW REO 601R-53-11-3670 REV -- DATED 2021-03-09. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. WEIGHT CHANGE OF +0.5LBS ADDED. REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
